ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Design of nonequivalent self-routing networks based on a matrix model

Navaneethan , P and Jenkins , Lawrence (1991) Design of nonequivalent self-routing networks based on a matrix model. In: Journal of Parallel and Distributed Computing, 12 (1). pp. 70-73.

[img] PDF
Design_of_Nonequivalent_Self.pdf - Published Version
Restricted to Registered users only

Download (385kB) | Request a copy
Official URL: http://dx.doi.org/10.1016/0743-7315(91)90030-D


In earlier work, nonisomorphic graphs have been converted into networks to realize Multistage Interconnection networks, which are topologically nonequivalent to the Baseline network. The drawback of this technique is that these nonequivalent networks are not guaranteed to be self-routing, because each node in the graph model can be replaced by a (2 × 2) switch in any one of the four different configurations. Hence, the problem of routing in these networks remains unsolved. Moreover, nonisomorphic graphs were obtained by interconnecting bipartite loops in a heuristic manner; the heuristic nature of this procedure makes it difficult to guarantee full connectivity in large networks. We solve these problems through a direct approach, in which a matrix model for self-routing networks is developed. An example is given to show that this model encompases nonequivalent self-routing networks. This approach has the additional advantage in that the matrix model itself ensures full connectivity.

Item Type: Editorials/Short Communications
Publication: Journal of Parallel and Distributed Computing
Publisher: Elsevier science
Additional Information: Copyright of this article belongs to Elsevier science.
Department/Centre: Division of Electrical Sciences > Electrical Engineering
Date Deposited: 16 Nov 2010 10:09
Last Modified: 16 Nov 2010 10:09
URI: http://eprints.iisc.ac.in/id/eprint/33732

Actions (login required)

View Item View Item